# SDR UPS06447413

- Difficulty date: July 11, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 820-840 STR -10R STRINGER ATT SHEAR WEB FWD END FOUND CRACKED, CRACK LENGTH 1/2".  SHEAR WEB REPAIRED AS PER SRM 51-40-03 FIG 3.
